# SDR UPS06446249

- Difficulty date: February 15, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0171191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT BS 360 STR 10AL FRAME INNER CHORD FOUND CRACKS FROM 1EA FASTENERS HOLE AS MARKED, CRACK LENGTH .125 INCH.  COCKPIT BS 360 STR 10-15L FRAME INNER CHORD REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
